Connect with others who understand.

  •   Learn from expert-reviewed resources
  •   Real advice from people who’ve been there
  •   People who understand what you’re going through
Sign Up Log In
Powered By
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
A MyMSTeam Member asked a question 💭
Abilene, TX

I am at the end of month 3 taking Aubagio. It seems my hair loss is slowing down, but suddenly I am having very intense abdominal cramping and urgent episodes of diarrhea. I would love to hear from others taking/have taken Aubagio to find out how common this is and how long it lasts. Praying I don't have to see a GI doctor, but this has been over a week of pure agony.

October 28, 2019
 · 
Reactions
Learn more about the drug treatment mentioned above

Answer Summary

Members responded to a question about Aubagio side effects, particularly around stomach cramping and diarrhea, with many sharing that they... Read more

Members responded to a question about Aubagio side effects, particularly around stomach cramping and diarrhea, with many sharing that they experienced the same issues, especially around the 2 to 3 month mark. Several members offered practical tips to ease symptoms, including drinking mint tea for cramps, adding bulk fiber like Metamucil, eating dry saltine crackers, and adjusting diet. A recurring theme was hope that the side effects would be temporary, along with warm encouragement and updates about switching to other MS medications like Ocrevus or Tecfidera.

A MyMSTeam Member

I give myself shots. Does anyone do that anymore?

October 30, 2019
A MyMSTeam Member

Hope you are feeling better

October 31, 2019
A MyMSTeam Member

I have been getting shots since 1994 three times a week now. Early I had one every other day for 19 years. I should leak when I drink water. Lol.

October 31, 2019
A MyMSTeam Member

I was on Aubagio for about 3 months, yes I had hair loss and did have diarrhea problems also. When I moved to Florida I got a new neurologist and she told me to stop my Aubagio because I’m SPMS and that medication doesn’t help for me. She wanted me on a different medication which I told her no. So now I’m on no medication and my hair is coming in thick again. Best of luck to you

October 29, 2019
A MyMSTeam Member

Try Mint tea for the cramps!!! I just drank a cup and it has helped immensely!!! Minor cramping now.

October 29, 2019

Related Questions

View All
Continue with Facebook
Continue with Google
By joining, you accept our Terms of Use, and acknowledge our collection, sharing, and use of your data in accordance with our Health Data and Privacy policies.
Already a member? Log In